# SDR SWAA2023070551386

- Difficulty date: May 23, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N440LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29835
- Aircraft time: 66,389 hours, 39,384 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISH L1 DOOR ADJUSTMENT<[01] ACCOMPLISHED L1 DOOR ADJUSTMENT UP TO STEP 2. U. (2) AS PER AMM 52-11-00-820-801-NG-01 LINER WILL BE INSTALLED ON TTG8Q00L7BU0;[02] VERIFIED DOOR ADJUSTED AND LINER INSTALLED ON TTG8Q00L7BU0
